# SDR ASOA2013111809416

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 14,740 hours, 10,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING APPROX  15 INCHES OF FLOOR EMERGENCY PATH STRIP ON LT SIDE OF FIRST CLASS CABIN.  REPLACED MISSING EMERGENCY LIGHT, IAW AMM 33-51-01.  NO FURTHER DEFECTS NOTED. ACFT OK FOR SERVICE.
